Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Severe bleeding a week after prostap 3 injection, spotting during periods due. Done myomectomy and laparoscopy. Reason?

i had a myomectomy and lapaoscopy in July, and have been diagnosed with stage 3 endometriosis . I had fibriods removed also. I had a prostap 3 injection in october and I m due another injection in January. I am taking livial to counter side effects. I had severe bleeding a week after my injection and spotting when my next period would have been due. I feel as if I am still ovulating and have slight cramps - is this the endo clearing up?
Asked On : Sat, 8 Dec 2012
Answers:  1 Views:  236
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN, Maternal and Fetal Medicine 's  Response
Thanks for your query.
This medication have the main cause to inhibit hormonal formation(estrogen) to elevate symptoms of endometriosis and therefore stoping of periods is normal(spotting).
You should be worried if you have severe bleeding.
Leuprolide inhibit ovulation therefore pain is due to endometriosis because as you have spotting and the endometriosis is a few active.
I think that you should take and another dose to stop the symptoms of endometriosis.
Take care of your self
Answered: Fri, 6 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor